Published by the Unión Matemática Argentina
ISSN 1669-9637 (online), ISSN 0041-6932 (print)
Registro Nacional de la Propiedad Intelectual nro. 180.863
Publication frequency: two issues per year, in June and December.
The 2020 Best Paper
Prize was awarded to Aníbal Chicco-Ruiz, Pedro Morin, and
M. Sebastian Pauletti (all of them from Departamento de Matemática,
Facultad de Ingeniería Química, Universidad Nacional del Litoral
CONICET, Argentina), for their paper
The shape derivative of the Gauss curvature, published in vol. 59, no. 2
(2018), pp. 311–337.
Revista de la Unión Matemática Argentina is an open access journal,
free of charge for both authors and readers. We publish original
research articles in all areas of pure and applied mathematics.
All articles submitted to this journal are peer-reviewed under a
single-blind review process.
Papers published in Revista de la Unión Matemática Argentina are
and Zentralblatt für Mathematik.
This journal is indexed by the Science Citation
Index-Expanded and Journal Citation Reports - Science
(Impact factor for 2019: 0.522)
and has been incorporated into
Articles are also published in SciELO Argentina.
Contact Revista de la Unión Matemática Argentina: